# SDR CA020110004

- Difficulty date: December 24, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,501 hours
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279013
- Condition: Failed
- Location: Lt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LT PACK FAULT WITH SMOKE IN COCKPIT,  NO OVERHEAT OBSERVED. PACK WAS IN AUTO MODE. PACK SELECTED OFF AND SMOKE CLEARED.  LT AIR CYCLE MACHINE AND COALESCER BAG REPLACED AS PER AMM. SYSTEM SERVICEABLE.
